PAOLETTI ROBERTO

Ruolo: 
Professore ordinario
Settore scientifico disciplinare: 
GEOMETRIA (MAT/03)
Telefono: 
0264485738
Stanza: 
U05, Piano: P03, Stanza: 3015
Via Roberto Cozzi, 55 - 20125 MILANO

Pubblicazioni

  • Galasso, A., & Paoletti, R. (In corso di stampa). Equivariant Asymptotics of Szegő kernels under Hamiltonian SU(2)-actions. THE ASIAN JOURNAL OF MATHEMATICS. Dettaglio
  • Galasso, A., & Paoletti, R. (2019). Equivariant asymptotics of Szegö kernels under Hamiltonian U(2) -actions. ANNALI DI MATEMATICA PURA ED APPLICATA, 198(2), 639-683. Dettaglio
  • Galasso, A., & Paoletti, R. (2019). Hamiltonian U(2)-actions and Szegö kernel asymptotics. In The 32nd International Colloquium on Group Theoretical
    Methods in Physics (Group32). IOP Publishing.
     Dettaglio
  • Paoletti, R. (2018). Local Scaling Asymptotics for the Gutzwiller Trace Formula in Berezin–Toeplitz Quantization. THE JOURNAL OF GEOMETRIC ANALYSIS, 28(2), 1548-1596. Dettaglio
  • Paoletti, R. (2017). Szegö Kernels and Asymptotic Expansions for Legendre Polynomials. JOURNAL OF COMPLEX ANALYSIS, 2017. Dettaglio